# SDR DALA2023082506936

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2933114) AFT CARGO LH BS727A-727B BAFFLE DAMAGED. REMOVED AND REPLACED AFT CARGO L/H BAFFLE AT STA 727A TO 727B IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DRAWING #146A7500.
